Table of Contents Author Guidelines Submit a Manuscript
Differential Equations and Nonlinear Mechanics
Volume 2009, Article ID 152698, 3 pages
Research Article

Another Representation for the Maximal Lie Algebra of sl(n+2,) in Terms of Operators

1Centre for Advanced Mathematics and Physics, National University of Sciences and Technology, Campus of EME College, Peshawar Road, Rawalpindi 46000, Pakistan
2Department of Mathematical Sciences, King Fahd University of Petroleum and Minerals, Dhahran 31261, Saudi Arabia

Received 13 March 2009; Revised 30 July 2009; Accepted 20 August 2009

Academic Editor: Tasawar K. Hayat

Copyright © 2009 Tooba Feroze and Asghar Qadir. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tooba Feroze and Asghar Qadir, “Another Representation for the Maximal Lie Algebra of in Terms of Operators,” Differential Equations and Nonlinear Mechanics, vol. 2009, Article ID 152698, 3 pages, 2009.